It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Don't be sorry for asking lots of questions. That's what we're all here for on this forum!

*** How "bad" did you break out before?

Before taking Yasmin, I had moderate persistant acne. I would get about 3 nodules (red pimples that would come to a whitehead within about a week) every 5-7 days, and more around ovulation. They would usually spring up around my cheek/jawline area, with some on my temples and forehead. It was pretty bad.

*** How long to see results?

Yasmin worked like a "miracle pill" for me. I saw results within two weeks of taking it. My speculation is that my body just simply needed those testosterone inhibitors. Before Yasmin I was taking Alesse, which (unknown to me) is a pill high in androgenicity, or, it makes your body produce more testosterone, which for some women with hormonal acne, makes them break out horribly. Before Alesse, I had really clear skin.

I have been on other pills in the past two years (Ortho Tri-Cyclen and Diane-35) so my body seemed "used" to the hormones: another reason why I think I didn't have an initial break-out. Some women report an initial break-out during their first few cycles taking the pill. This is what happened when I was 18 and just started taking Ortho-Tricyclen. It gave me HUGE zits on my cheeks! But I stuck it out and I cleared up nicely.

So if you do break out, give it time!

*** Do you ever breakout now?

I do, but barely. I started to get a lot of zits around my lips around the 3rd week, but they've all left with the exception of about 2. I wouldn't consider this an "initial breakout", because it was so minour, compared to what I've suffered. It's probably just the lipstick I'm using or something. Hehe. As for zits on my cheeks/jawline/forehead: nothing! I am left with a lot of red marks. :< But those will dissapear eventually. I use make-up in the meanwhile.

Also, I've noticed a dramatic decrease in oil production. I used to shine! It made me feel so gross. Now I'm really balanced: just enough oil/dryness. I have to constantly apply chapstick to my lips, but that's OK with me. It's really a small sacrifice. :>

*** Any other side effects?

Well, like most BCPs, Yasmin has made me an emotional wreck. Not to scare you! I've just been extra-especially sensitive lately. I cry a lot more than I used to. But I can totally tell when my hormones are making me nutty. I just tell myself to breathe and let the emotions pass. I'm sure in a few months my body will get used to the Yasmin, and I'll normalise. Some women report that it makes them urinate more, but I haven't really noticed that. As for breast tenderness, I also haven't noticed anything.

I hope this helps you! If you have any more questions, please to not hesitate to ask.

[This message has been edited by heartsicle (edited 01-15-2003).]






All times are GMT -7. The time now is 07:08 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!